Skip to Content

Can I take gabapentin and kolonipin +seroquel together?

Responses (3)

WildcatVet 21 Apr 2016

Hi, norristerri! Yes, you can although there is a moderate risk of dizziness and drowsiness:
https://www.drugs.com/interactions-check.php?drug_list=1147-0,703-357,1979-1274
So no driving or operating heavy machinery until you see how the combination affects you.
Good luck and best wishes, Wildcat

norristerri56 21 Apr 2016

Thank you for your help

norristerri56 22 Apr 2016

Thank you I've been taking this mix for awhile

chuck1957 21 Apr 2016

norristerri56; Yes just as WildcatVet has said, If these are all brand new medications to you and they are taken at different times of the day try and start on a day that you don't have a lot to do and remember don't make judgement on that first day sometimes they hit you harder as your body adjust to the new medications.And when it's 3 different ones it's hard to tell which one might be giving you a problem.But as WCV said the combination is fine just know you could be sedated longer at the beggining but it does get better But remember the doctor would not have put you on all 3 if they did not feel you needed them so look at your bottles very close so you don't get confused and take them wrong.And just plan to start them when you can plan on staying home.Hope you get to feeling better soon. Sometimes it takes a little time to adjust to the medication and your own body chemistry some people have little to none side effect and others have more.But know most the time they go away chuck1957

Trish Schiesser 21 Apr 2016

Yes, taking the three medications is fine, but do adhere to Chuck's
answer and Wildcatvet's answer.. I take one Klonopin in the morning or around noon. Then,at night, before bedtime, I take another Klonopin and Gabapintin and Seroquel . . . all of them can make you drowsy so be careful during your activities. I take the Seroquel (which is an antiseizure med.) for sedation, in order to sleep well. Seroquel works
on many other problems besides seizures.(I don't have seizures.) Gabapentin can make you sleep, also. After you have been on Gabapentin for awhile you may notice short term memory loss (not everybody gets this.) And you may feel clumsy and dizzy and this can lead to a fall. And, Klonopin can make you drowsy. You will get used to them in time. I hope your doctor is starting your Gabapentin on a low milligram and then works you up to any additional Gaba. that you and he finds necessary.
Good luck and may God bless you.
Trish Schiesser

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions